Communications in Mathematical Physics

Parabolic problems for the Anderson model. I. Intermittency and related topics

J. Gårtner and S. A. Molchanov

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 132, Number 3 (1990), 613-655.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104201232

Mathematical Reviews number (MathSciNet)
MR1069840

Zentralblatt MATH identifier
0711.60055

Subjects
Primary: 82C44: Dynamics of disordered systems (random Ising systems, etc.)

Citation

Gårtner, J.; Molchanov, S. A. Parabolic problems for the Anderson model. I. Intermittency and related topics. Comm. Math. Phys. 132 (1990), no. 3, 613--655. https://projecteuclid.org/euclid.cmp/1104201232


Export citation